# SDR R61A201810161094

- Difficulty date: October 16, 2018
- Submitted: October 28, 2018
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 11,418 hours, 7,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT WET AREA SHEAR WEB FR 87 TO FR 88 RBL 46 IS CORRODED. MX REMOVED AND REPLACED PN 170-91919-001 AFT WET AREA SHEAR WEB FR 87 TO FR 88 RBL 46 IAW SRM 51-40-08. AC REMAINS IN IND FOR COMPLETION.
